# SDR AUS20021329

- Difficulty date: November 6, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 107967
- Condition: Cracked
- Location: Propeller
- Part time: 19,713 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB SUSPECT CRACKED IN TWO ADJACENT MOUNTING BOLT HOLES. FOUND DURING INSPECTION IAW DOWTY ROTOL SB/61/1125.
